Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Transformation groups and bifurcation at multiple eigenvalues

Author: D. H. Sattinger
Journal: Bull. Amer. Math. Soc. 79 (1973), 709-711
MSC (1970): Primary 35J60, 20C35
MathSciNet review: 0343117
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Kirchgässner and P. Sorger, Stability analysis of branching solutions of the Navier-Stokes equations, Appl. Mech. Proc. XIIth Int. Cong. Appl. Mech., Springer, 1969. MR 375929
  • 2. P. H. Rabinowitz, Some global results for nonlinear eigenvalue problems, J. Functional Analysis 7 (1971), 487-512. MR 301587
  • 3. D. Sattinger, Topics in stability and bifurcation theory, Lecture Notes in Math., vol. 309, Springer-Verlag, Berlin and New York. MR 463624
  • 4. G. N. Watson, A treatise on the theory of Bessel functions, Cambridge Univ. Press, Cambridge; Macmillan, New York, 1944. MR 6, 64. MR 10746
  • 5. M. G. Crandall and P. H. Rabinowitz, Bifurcation from simple eigenvalues, J. Functional Analysis 8 (1971), 321-340. MR 44 # 5836. MR 288640
  • 6. D. Ruelle, Bifurcations in the presence of a symmetry group, I.H.E.S. preprint, Arch. Rational Mech. Anal. (to appear). MR 348796

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J60, 20C35

Retrieve articles in all journals with MSC (1970): 35J60, 20C35

Additional Information